- Easy to swallow
- Helps clear stuffy nose
Unblocks your nasal congestion.
Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy noses, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies.
Features of Sudafed decongestant 12 tablets
- Clears your catarrh
- Pseudoephedrine hydrochloride
- 12 x tablets
- Adults and children aged 12 years
Warnings and cautions
- Do not give to children under 12 years old
- Please read the enclosed leaflet carefully
- Do not take more than 4 tablets in 24 hours
How to use
- Take 1 tablet with a glass of water every 4-6 hours.
Each Tablet contains: Pseudoephedrine Hydrochloride 60 mg Other Ingredients include: Lactose.
Delivery and returns
Free on orders over £20
£3.95 for orders up to £20
Delivered within 4 - 5 working days
Next day delivery
Delivered next working day if ordered before 3pm Monday - 3pm Thursday
Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
Delivered Tuesday if ordered after 3pm Friday - Sunday
Click & Collect
Free on orders over £15
£1.50 for orders up to £15
Delivered the next working day if ordered before 3pm Monday - 3pm Thursday
Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday
*Orders to the Isle of Man, Channel Islands, Scottish Highlands and Islands will take an additional working day to these delivery times
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy click here